# SDR HNAA2022053100218

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 40,356 hours, 36,523 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  692     05-50  2708471  27MAY22  ROA  CLOSE
      SEVERE TURBULENCE ENCOUNTERED IN FLIGHT. (CAPTAIN ANSWERED 1.SEVERE 2. AUTOPILOT WAS ON 3. A/C OUT OF CONTROL - NO 4. CHNG IN ALT OR ATT - NO 5. VARIA IN AIRSPD - +/- 10 KNOTS 6. ANYTHING ELSE - NO 7. YES SHE REPORTED IT TO ATC.
                                          27014    00 WO
FACT  27MAY22  20:31  ROA
            INSPECTED AIRCRAFT IAW AMM  05-50-27, NO DEFECTS NOTED. AIRCRAFT OK FOR SERVICE
